Alert archive / Indiana / Freeze Warnings in 2023
Freeze Warning 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 23, 2023, 3:05 AM EDT for 39 counties in Indiana. It took effect at Apr 24, 2023, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2023, 3:05 AM EDT (07:05 UTC)
- In effect from
- Apr 24, 2023, 2:00 AM EDT
- Expired
- Apr 24, 2023, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
416 WWUS73 KIND 230705 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 305 AM EDT Sun Apr 23 2023 INZ051>053-060>065-067>072-231515- /O.NEW.KIND.FZ.W.0002.230424T0600Z-230424T1300Z/ /O.CON.KIND.FR.Y.0003.000000T0000Z-230423T1300Z/ Vigo-Clay-Owen-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur- Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Terre Haute, Brazil, Spencer, Gosport, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 305 AM EDT Sun Apr 23 2023 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 30 expected. For the Frost Advisory, temperatures as low as 34 will result in frost formation. * WHERE...Portions of central, south central, southeast, southwest and west central Indiana. * WHEN...For the Freeze Warning, from 2 AM to 9 AM EDT Monday. For the Frost Advisory, until 9 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ INZ021-028>031-035>049-054>057-231515- /O.NEW.KIND.FZ.W.0002.230424T0600Z-230424T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, and Rushville 305 AM EDT Sun Apr 23 2023 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of central, east central, north central and west central Indiana. * WHEN...From 2 AM to 9 AM EDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
5 follow-up statements
287 WWUS73 KIND 231252 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 852 AM EDT Sun Apr 23 2023 INZ051>053-060>065-067>072-232100- /O.EXP.KIND.FR.Y.0003.000000T0000Z-230423T1300Z/ /O.CON.KIND.FZ.W.0002.230424T0600Z-230424T1300Z/ Vigo-Clay-Owen-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur- Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Terre Haute, Brazil, Spencer, Gosport, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 852 AM EDT Sun Apr 23 2023 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 expected tonight. * WHERE...Portions of central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 9 AM EDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ INZ021-028>031-035>049-054>057-232100- /O.CON.KIND.FZ.W.0002.230424T0600Z-230424T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, and Rushville 852 AM EDT Sun Apr 23 2023 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of central, east central, north central and west central Indiana. * WHEN...From 2 AM to 9 AM EDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
563 WWUS73 KIND 231842 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 242 PM EDT Sun Apr 23 2023 INZ021-028>031-035>049-051>057-060>065-067>072-240245- /O.CON.KIND.FZ.W.0002.230424T0600Z-230424T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 242 PM EDT Sun Apr 23 2023 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of central, east central, north central and west central Indiana. * WHEN...From 2 AM to 9 AM EDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
044 WWUS73 KIND 240248 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1048 PM EDT Sun Apr 23 2023 INZ021-028>031-035>049-051>057-060>065-067>072-241100- /O.CON.KIND.FZ.W.0002.230424T0600Z-230424T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 1048 PM EDT Sun Apr 23 2023 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * WHAT...Frost and sub-freezing temperatures as low as 28 expected. * WHERE...Portions of central Indiana. * WHEN...From 2 AM to 9 AM EDT Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
005 WWUS73 KIND 240850 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 450 AM EDT Mon Apr 24 2023 INZ021-028>031-035>049-051>057-060>065-067>072-241300- /O.CON.KIND.FZ.W.0002.000000T0000Z-230424T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 450 AM EDT Mon Apr 24 2023 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as the upper 20s. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
776 WWUS73 KIND 241302 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 902 AM EDT Mon Apr 24 2023 INZ021-028>031-035>049-051>057-060>065-067>072-241415- /O.EXP.KIND.FZ.W.0002.000000T0000Z-230424T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 902 AM EDT Mon Apr 24 2023 ...FREEZE WARNING HAS EXPIRED... Temperatures have risen above freezing. $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 23, 3:01 AM EDT, 4 minutes earlier.
Area forecast discussion, Apr 23, 3:01 AM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 301 AM EDT Sun Apr 23 2023 .Short Term...(Today and Tonight) Issued at 301 AM EDT Sun Apr 23 2023 Chilly early morning ongoing across the Ohio Valley as the strong dual upper lows spiral over the Great Lakes and northern Ontario. Cyclonic flow aloft persists across the region with broken areas of clouds. While some clearing has developed over the last few hours...a broader area of clouds over Illinois is already spreading into the Wabash Valley. The areas of clearing have enabled temps to fall into the mid and upper 30s in a number of locations as of 06Z. A broad trough will remain firmly anchored over the region today as the two lobes of low pressure in the upper levels gradually coalesce over the northern Great Lakes. This will maintain a chilly cyclonic flow across the area with a wave aloft rotating around the base of the trough this afternoon and bringing the potential for a few light showers. The temperatures and frost/freeze potential remain a primary focus...especially for tonight with more favorable conditions present over the forecast area. The pockets of clearing over the region discussed above are filling back in as a broader area of clouds pivots east into the forecast area. The clouds and maybe more importantly...winds largely holding steady in the 7-10mph range have kept temps from fully bottoming out to this point and expect that trend to hold through daybreak. So even as temperatures approach the freezing area in spots across northern portions of the forecast area...expect the clouds and winds will keep frost localized and focused in sheltered areas. In short...see no reason to make any changes to the ongoing frost advisory focused across the southern half of the forecast area. Any breaks in the clouds that develop near or after daybreak will be brief as convective temps are reached quickly within the cold advection regime by late morning. An inversion will develop near the top of the boundary layer for this afternoon...setting the stage for an abundance of stratocu and periodic gusts as well as the layer beneath the inversion becomes well mixed. Despite less moisture present over the forecast area versus Saturday...steep lapse rates to near 800mb will generate isolated showers as the aforementioned upper wave moves across the region. Primary focus for any showers will be across the northern half of the forecast area and as occurred Saturday...graupel will likely mix in again considering how low freezing levels will be. A few flurries cannot even be ruled out. The wave aloft will shift east this evening with any lingering light showers diminishing. Focus then shifts to the next chance for frost/freeze conditions which look much more favorable for the entire area. While clouds will be in abundance initially...expect scattering of the deck through the night from the southwest as drier air advects into the region. Winds will be lighter as well with the center of an approaching high pressure over the mid Mississippi Valley which support a widespread frost by early Monday. With temperatures likely to fall into the lower 30s over the entire forecast area...a Freeze Warning is warranted for tonight and will be issued with the morning forecast package. Temps...well below normal temperatures will continue to wrap up the weekend...with low level thermals supportive of highs only in the mid and upper 40s for much of the area. Far southern counties are likely to be the only spot that may get into the lower 50s. Lows tonight as mentioned above...will fall into the 30-33 degree range. Normal cool spots may slip into the upper 20s as well. && .Long Term...(Monday through Saturday) Issued at 301 AM EDT Sun Apr 23 2023 - Potential Frost Monday Night, especially east of Indianapolis - Chilly pattern continuing through the late week, lows 35-45F - Rain chances increasing south to north Thursday-Saturday Monday through Wednesday... Surface high pressure will dominate the lower atmosphere through the early week with the ridge's center drifting from near southern Illinois Monday morning to the Mid-Atlantic coast on Wednesday. Aloft, an early-spring type pattern will continue to be the rule with a long wave H500 trough aligned from the Upper Midwest to the Northeast...while an overrunning-type set-up with rain showers across the southern US progresses from the Ozarks to the Tennessee Valley. A bright yet cool day Monday may set the stage for potential frost Monday night over eastern zones from Muncie to Seymour...although confidence is not high with light breezes expected under thickening clouds. A reinforcing shot of Canadian high pressure will enter the north- central US during the mid-week...with its southern periphery possibly reaching the Midwest. The weak boundary ahead of this mass may encourage stray rain showers Tuesday night-Wednesday...and possibly even more frost potential for the northern Midwest Wednesday night, yet confidence here is low given expected light to moderate breezes. Thursday through Saturday... Confidence in the late-workweek's pattern has decreased with models now disagreeing on the progression and interaction of various short waves embedded in the overall troughy pattern over the eastern two- thirds of the CONUS. Numerous rain showers are possible around the Thursday timeframe...should the upper trough to our northeast retrograde towards south-central Canada...which would allow a wave crossing the southern Plains to curl northward bringing showers into the CWA. Just as likely would be dry conditions to prevail across Indiana under status quo surface high pressure amid the split upper flow. So far appears there is greater confidence in a rainy pattern to end the long term as yet another short wave is progged to dig southward across the Plains...with the corresponding forcing and fetch of some Gulf moisture combining near the Midwest. Any organized severe weather should continue to be suppressed, along with better instability, well to our south...yet next weekend's system bares watching as several ensembles indicate it bringing rather potent upper dynamics even as surface temps stay modest for late April. At least partly cloudy skies and moderate easterly breezes through the late week should only allow for subtle moderation...with any frost/freeze concerns unlikely, yet while readings stay slightly below seasonable levels. The normal max/min through the long term at Indianapolis is 68/47. && .Aviation...(06Z TAF Issuance) Issued at 1237 AM EDT Sun Apr 23 2023 Impacts: * VFR conditions throughout the forecast period * Isolated light showers possible again this afternoon Discussion: The region remains under the influence of cyclonic flow aloft with a broken cloud deck rotating through the lower Great Lakes. Expect some scattering of the clouds through daybreak before the clouds thicken similar to Saturday by late morning within the cold advection regime. Another upper wave pivoting around the base of the parent upper low will track through the area this afternoon with isolated light showers developing again across the northern half of central Indiana. Ceilings will hover between 5kft and 6kft for much of the day today and into this evening before scattering late tonight. Winds will persist from the west through the forecast period...peaking at around 10kts this afternoon with the potential for sporadic higher gusts as well. && .IND WATCHES/WARNINGS/ADVISORIES... Frost Advisory until 9 AM EDT this morning for INZ051>053- 060>065-067>072. && Short Term...Ryan Long Term...AGM Aviation...Ryan
Hazardous weather outlook, Apr 22, 4:19 PM EDT, 10 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 419 PM EDT Sat Apr 22 2023 INZ021-028>031-035>049-051>057-060>065-067>072-232030- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 419 PM EDT Sat Apr 22 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Patchy to widespread frost will develop late tonight and early Sunday. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Sub-freezing temperatures are possible Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
Nearby
Freeze Warnings in Indiana, 2023Every freeze warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.